# SDR YENA2022040600341

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N193JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 017
- Aircraft time: 42,718 hours, 27,441 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, "CORROSIÓN ON SHEARCLIP FR 75 BETWEEN STGR 22 & 23 LH ON AFT CARGO COMPARTMENT STRUCTURE; SUMMARY OF NRC 00123:CORROSION ON SHEARCLIP FR 75 BETWEEN STGR 22 & 23 LH (CONSIDERED A MAJOR REPAIR)
